# SDR KCSA20240123104

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 61,823 hours, 12,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 31169
- Condition: Used
- Location: Cabin
- Part time: 16,965 hours, 2,913 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REEL # 6 EXTENDED. REMOVED AND REPLACED #6 ESCAPE REEL. ALL CHECKS GOOD IAW B747-400 AMM 25-61-01.  ESCAPE REEL # 7 EXTENDED. REMOVED AND REPLACED #7 ESCAPE REEL. ALL CHECKS GOOD IAW B747-400 AMM 25-61-01.  #7 OFF PART NUMBER: 379103D-23 OFF PART SERIAL NUMBER: 23019 TOTAL TIME (HOURS): 11929 TOTAL CYCLES:  PER LOG PAGE 100158259, ESCAPE REEL #8 EXTENDED. REMOVED AND REPLACED #8 ESCAPE REEL. ALL CHECKS GOOD  IAW B747-400 AMM 25-61-01.  #8 OFF PART NUMBER: 379103D-23 OFF PART SERIAL NUMBER: 23434 TOTAL TIME (HOURS): 19328 TOTAL CYCLES: 3494
